# SDR CALA2018021600614

- Difficulty date: February 14, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N2644U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63724
- Aircraft time: 1,959 hours, 188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK,  FOUND SEAT 34D, 11D, AND 47D EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BULBS.
